# SDR IPXA2B74419

- Difficulty date: July 14, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N573UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35662
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FWD POSITION AT ENTRY DOOR INOPERATIVE.  R & R FWD POSITION BULB ENTRY DOOR IAW MM 33-51-00. OPS CHECKED GOOD.
